# SDR SWAA012000

- Difficulty date: July 16, 2001
- Submitted: July 26, 2001
- Operation: Air carrier
- Aircraft: N703SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27837
- Aircraft time: 12,769 hours, 8,842 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Part number: 07912
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EEPLS COVER BROKEN AT ROW 1.                          R&R EEPLS COVER PER MM.
